# SDR AALA202510208251

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 29,715 hours, 11,793 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320193
- Part serial: 98807
- Condition: Cracked
- Location: Zone 200
- Part time: 12,033 hours, 5,071 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING OUT OF FL220 TO FL230 ENCOUNTERED MODERATE POSSIBLY SERVERE TURBULENCE WHICH RESULTED IN THE LEFT FLIGHT DECK WINDSHIELD CRACKING. MAINTENANCE REPLACED WINDSHIELD AND ACCMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L21056001.
